# SDR USAA2010051890981

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 31,554 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4662621 - FLT 894-ATL - EEL - EMERGENCY LIGHT LENS MISSING RT FORWARD OVERWING EXIT.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS RT FORWARD OVERWING EXIT.
